MAUDE Adverse Event Report: ABBOTT VASCULAR INC. OMNILINK ELITE; STENT, ILIAC

ABBOTT VASCULAR INC. OMNILINK ELITE; STENT, ILIAC
Model Number 1012630-29
Medical Device Problem Codes Failure to Advance (2524); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 03/27/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.Based on the information provided, a definitive cause for the reported stent dislodgement and failure to advance could not be determined; however, the subsequent unexpected medical intervention and device embedded in tissue or plaque appears to be related to circumstances of the procedure.Stent dislodgement prior to use may be attributed to several factors including, but not limited to, improper or inadequate crimping at the time of manufacture, incorrect sheath sizing, positive pressure during preparation, forced sheath removal, handling of the stent during preparation, and interaction with accessory devices.Factors that could contribute to failure to advance include, but are not limited to, patient anatomical morphology, patient disease state, pre-dilatation strategy, device placement technique, interaction with previously placed stents or accessory devices.In this case, it is possible the device may have interacted with the 90% stenosed lesion during advancement, as resistance was noted, resulting in the reported failure to advance.Further interaction with the challenging anatomy during retraction of the device may have caused the reported stent dislodgement; however, based on the information provided by the account and without the device to examine, this cannot be confirmed.The stent was crushed in healthy tissue.Based on the results of the complaint investigation, there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that the procedure performed was to treat a subclavian vessel that is 90% stenosed.During advancement of a 7.0x29mm omnilink elite balloon-expandable stent, resistance was met and failed to cross.When attempting to remove the delivery system, the stent dislodged and was crushed in healthy tissue.No other device was used to complete the procedure.There was no adverse patient sequela and no clinically significant delay in procedure.No additional information was provided.

Brand Name
OMNILINK ELITE
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005718570 (P099)
cashel road
clonmel tipperary UNK
EI   UNK
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key21867741
Report Number2024168-2025-04063
Device Sequence Number20775393
Product Code NIO
UDI-Device Identifier08717648178467
UDI-Public(01)08717648178467(17)270331(10)3100242
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P110043
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1012630-29
Device Catalogue Number1012630-29
Device Lot Number3100242
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/28/2025
Initial Report FDA Received Date04/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown